# SDR UPS97422463

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1860/1910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND CORROSION ON LOWER SIDE AND CRACKS ON UPPER SIDE OF CENTER BEAM WEBPLATE AT RBL/LBL 6 BETWEEN BS 1860/1910.  LT UPPER CHORD AND WEB BETWEEN BS 1860 AND BS 1910 TRANSVERSE STIFFENER AT BS 1875, TWO WEB DOUBLERS AND CENTER GUIDE SUPPORT BRACKET AT BS 1864 REPLACED ACC DRAWING 65B06205 SHT 6 IN ACCORDANCE WITH SRM 51-30-05/02.
